# SDR DALA2023110409097

- Difficulty date: November 2, 2023
- Submitted: November 4, 2023
- Operation: Air carrier
- Aircraft: N847DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31958
- Aircraft time: 25,809 hours, 10,093 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3847 -ATB- DUE TO ACRID DIRTY SOCK ODOR IN COCKPIT AND CABIN AFTER TAKEOFF. CORRECTIVE ACTION: COMPLETED TS/NO-GO-ODI TASKS WITH NO CONCLUSIVE FINDINGS. BOTH ENGINES WERE COMPRESSOR WASHED THE PREVIOUS NIGHT, WHICH IS CONSIDERED THE MOST LIKELY CAUSE. (LP 4366932)
